# SDR AALA201802199082

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 30,006 hours, 10,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT ROW 33L INOPERATIVE. REMOVED AND REPLACED THE BALLAST.  OPS CHECKED GOOD IAW AMM 33-21-11.
